FORMULAS FOR WEIGHTED BINOMIAL SUMS USING THE POWERS OF TERMS OF BINARY RECURRENCES


Creative Commons License

Kilic E., ULUTAS Y. T. , ÖMÜR N.

MISKOLC MATHEMATICAL NOTES, vol.13, no.1, pp.53-65, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.18514/mmn.2012.345
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.53-65

Abstract

In this paper, we give general formulas for some weighted binomial sums, using the powers of terms of certain binary recurrences. As an applications of our results, we show that the weighted binomial sums of the generalized Fibonacci and Lucas numbers can be expressed via the second kinds of Chebyshev polynomials and Stirling numbers.